Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Possibility of erectile dysfunction post intake of antibiotics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   hi i have a question. my boyfriend has been unable to hold an erection the last 3 times we've had sex
Doctor :   ok

User :   we've been together for about 4 months and never had a problem
Doctor :  
proceed with your Q
User :   he's taking an antibiotic right now and codeine...could that cause it?
Doctor :   why is he taking the antibiotics ?

User :   bronchitis. its amoxycilian
Doctor :   i dont think the drugs like amox or codeine is causing the inability to hold erection
User :   well should he be worried?? what can cause it? it just came out of nowhere
Doctor :   he was normal and suddenly this has happened
User :   yes
Doctor :   this is more of stress related i suppose

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor